Czechoslovak Mathematical Journal, Vol. 63, No. 4, pp. 909-922, 2013

Minimizing Laplacian spectral radius of unicyclic graphs with fixed girth

Kamal Lochan Patra, Binod Kumar Sahoo

Kamal Lochan Patra, Binod Kumar Sahoo, School of Mathematical Sciences, National Institute of Science Education and Research (NISER), P.O. Sainik School, Bhubaneswar, 751005, Odisha, India, e-mail:,

Abstract: In this paper we consider the following problem: Over the class of all simple connected unicyclic graphs on $n$ vertices with girth $g$ ($n$, $g$ being fixed), which graph minimizes the Laplacian spectral radius? Let $U_{n,g}$ be the lollipop graph obtained by appending a pendent vertex of a path on $n-g$ $(n> g)$ vertices to a vertex of a cycle on $g\geq3$ vertices. We prove that the graph $U_{n,g}$ uniquely minimizes the Laplacian spectral radius for $n\geq2g-1$ when $g$ is even and for $n\geq3g-1$ when $g$ is odd.

Keywords: Laplacian matrix; Laplacian spectral radius; girth; unicyclic graph

Classification (MSC 2010): 05C50

Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at
Subscribers of Springer need to access the articles on their site, which is

[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]